# SDR SWAA2022072433312

- Difficulty date: July 19, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 62,769 hours, 37,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1669
- Condition: Failed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL SEVEN EMERGENCY LIGHTING BATTERY PACKS FAIL CAPACITY TEST / [01] REMOVED AND REPLACED CABIN EMERGENCY LIGHT BATTERY PACKS AT POSITIONS M1668;M1669;M1670;M1672;M1673;M1674; AND M1675 PER AMM 33-51-06 AND ENG DWG 33500005
